Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 91, NWS Norman, OK

June 15, 2023Custer County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 15, 2023, 7:41 PM CDT for Custer County, Roger Mills County, Oklahoma. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 7:41 PM CDT (00:41 UTC)
Expired
Jun 15, 2023, 8:00 PM CDT
In force
19 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Custer County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 139 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:55 PM CDTTSTM WND GST 635 Sw Butler, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1891 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

761 
WFUS54 KOUN 160041
TOROUN
OKC039-129-160100-
/O.NEW.KOUN.TO.W.0091.230616T0041Z-230616T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
741 PM CDT Thu Jun 15 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  East central Roger Mills County in western Oklahoma...
  Southwestern Custer County in western Oklahoma...

* Until 800 PM CDT.
    
* At 741 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Hammon, moving east at 50 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hammon, Butler, Foss Reservoir, and Stafford. 

This includes Interstate 40 between mile markers 55 and 57.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3569 9947 3567 9902 3554 9905 3546 9913
      3546 9917 3560 9951
TIME...MOT...LOC 0041Z 280DEG 45KT 3563 9939 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

MDU
1 follow-up statement
927 
WWUS54 KOUN 160100
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
800 PM CDT Thu Jun 15 2023

OKC039-129-160110-
/O.EXP.KOUN.TO.W.0091.000000T0000Z-230616T0100Z/
Roger Mills OK-Custer OK-
800 PM CDT Thu Jun 15 2023

...THE TORNADO WARNING FOR EAST CENTRAL ROGER MILLS AND SOUTHWESTERN
CUSTER COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
the previously tornado warned area until 815 PM CDT. 

LAT...LON 3569 9947 3567 9902 3554 9905 3546 9913
      3546 9917 3560 9951
TIME...MOT...LOC 0100Z 280DEG 45KT 3559 9914 

$$

Ungar

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:48 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 15, 6:48 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
648 PM CDT Thu Jun 15 2023

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 1225 PM CDT Thu Jun 15 2023

... A DANGEROUS SEVERE WEATHER EPISODE IS EXPECTED ...
       LATE THIS AFTERNOON THROUGH LATE TONIGHT

Through Daybreak Friday: A significant severe weather threat
remains for most areas from late this afternoon through this
evening. Late morning water vapor imagery captures a compact
upper system quickly traversing the New Mexico Rockies. The
boundary layer across north Texas/eastern Caprock is already
highly unstable, with 3500-4000 J/kg of MLCAPE and slowly
decreasing inhibition noted in objective analysis. An increasing
mass response is expected through the day which will contribute to
even further destabilization with time (~4000-6000 MLCAPE
expected by the early evening). Storms are expected to initiate
off the dryline from the eastern Texas panhandle into portions of
the Texas Caprock during the 3-5 PM time frame. Storms will then
quickly progress (with additional development possible) through
portions of western Oklahoma into western-north Texas in the 4-9
PM time frame. Central Oklahoma/I-35 corridor is expected to be
impacted in the 7-11 PM time frame. Storms will quickly slide into
eastern/southeastern Oklahoma in the 9 PM to 1 AM (Friday)
window. Any lingering severe activity should be clearing our
forecast area (into north Texas) by 1-2 AM Friday morning.

All hazards are on the table with any severe storm today. Early
on in the convective evolution, large to very large hail (up to
baseball- softball size) will be the primary hazard. This is
driven by the significant instability, cloud layer shear, and
steep mid-level lapse rates (>8.0 C/km) progged to develop. A
damaging wind threat will also exist with any storm, though may
peak towards central into southeast Oklahoma as upscale growth
(into clusters/lines) occurs. A few wind gusts in the 80-90 mph
range are certainly possible, especially should a rear inflow jet
materialize within a storm complex. The chance for a few tornadoes
also exists today with any dominant/sustained storm. Given the
expectation for rather high dewpoint depressions (i.e. high cloud
bases), the coverage and longevity of this threat is somewhat
uncertain. This threat may ultimately peak in the 00-03/7-10 PM
CDT time frame this evening, as surface temperatures cool (i.e.
lowering cloud bases) and at least neutral theta/moisture
advection keeps nocturnal stabilization from rapidly occurring.
Modest increases in low-level shear may occur during this time as
well, further aiding in some tornado potential.

The bottom line today, be prepared for dangerous severe weather this
afternoon through this evening across our entire forecast area. Take
time now to review your action plan for how you will respond
should you come under a warning later today. Most (to perhaps
all) convective warnings today will indicate the threat for high-
end severe weather (large to giant hail, hurricane force wind
gusts and/or tornadic potential).

Friday: A pleasant, hot and mostly dry day is expected during
daytime hours on Friday. A weak cold front is forecast to slide
through much of the CWA early on Friday as the aforementioned
shortwave pushes towards the Ozarks. Mostly clear skies and
temperatures in the mid-80s (north) to mid-90s (south) are
expected during the afternoon/evening.

Ungar

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 155 PM CDT Thu Jun 15 2023

Friday Night: Potential exists for low end severe weather chances
across far northern Oklahoma into early Saturday. Another rather
substantial (for mid-June) shortwave trough is expected to round
the periphery of a sub-tropical ridge late on Friday. This is
expected to instigate scattered convection across the High Plains
on Friday evening. Some of this convection may sneak into far
northern zones very late on Friday and into early Saturday
morning. A few damaging wind gusts may occur with this activity,
though for now, this threat will likely be rather localized in
time and space (as activity is forecast to weaken rather rapidly).

Saturday: Another day where impactful severe weather chances will
exist, at least for portions of the CWA. The approach of another
anomalously strong upper system, combined with a sharpening
dryline, is expected to foster the development of scattered severe
convection from the Texas Panhandle into portions of western
Oklahoma/north Texas from the late afternoon into overnight
period. Increasing deep layer wind shear should promote organized
modes (supercells and lines) that will be capable of producing all
severe hazards. Latest guidance is honing in on the potential for
a late evening into overnight organized convective line moving
through portions of the area as well. Trends in the nature of this
threat will be monitored closely over successive updates.

Early Next Week: Dry and hot surface conditions are expected to
return. Grand ensemble guidance depicts the upper flow returning to
ridging across the central CONUS. This will promote dry surface
conditions (outside of very low <10% chance of afternoon/evening
storms) and hot temperatures. Temperatures in the mid-90s to low-
100s are expected areawide.

Ungar

&&

.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Thu Jun 15 2023

Thunderstorms are increasing in coverage across parts of northwest
and west central Oklahoma. These storms will impact the WWR
terminal through about 1Z. An outflow boundary is moving across
the SPS terminal which will shift winds to the north and
northeast. Elsewhere, the thunderstorms across northwestern
Oklahoma should generally move across the PNC/SWO/OUN/OKC from
roughly 1Z through about 4Z. After the storms past surface winds
should prevail from the north and northeast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  84  67  90 /  70  10   0  10
Hobart OK         62  87  66  93 /  40   0   0  10
Wichita Falls TX  66  89  69  97 /  20   0   0  10
Gage OK           58  85  62  89 /  50   0  20  10
Ponca City OK     63  87  65  90 /  60  10  10  30
Durant OK         67  88  69  94 /  60   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...34
LONG TERM....34
AVIATION...06
Hazardous weather outlook, Jun 15, 2:04 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
204 PM CDT Thu Jun 15 2023

OKZ004>048-050>052-TXZ083>090-161015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
204 PM CDT Thu Jun 15 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe storms will develop during the afternoon and evening.
Storms will initially impact western Oklahoma and western north
Texas and will move eastward during the evening and overnight.
The stronger storms will produce hail up to the size of baseballs
and winds up to 80 mph. A few tornadoes are also possible
especially during the afternoon and early evening hours.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is a low chance for thunderstorms across northern Oklahoma
late Friday night.

There is a medium chance for strong to severe storms Saturday
afternoon and evening.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 15, 7:28 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
728 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     Hail             4 N Reydon              35.71N 99.92W
06/15/2023  E2.25 inch       Roger Mills        OK   Public

&&

OUN
Special weather statement, Jun 15, 7:29 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
729 PM CDT Thu Jun 15 2023

OKZ041>043-047-160115-
Coal OK-Johnston OK-Pontotoc OK-Murray OK-
729 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northern Johnston,
southwestern Coal, southeastern Pontotoc and southeastern Murray
Counties through 815 PM CDT...

At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Scullin, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wapanucka, Tupelo, Mill Creek, Bromide, Hickory, Connerville,
Scullin, Pontotoc, Clarita, and Jesse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3442 9641 3434 9641 3437 9692 3458 9692
      3463 9640 3442 9639
TIME...MOT...LOC 0029Z 266DEG 26KT 3448 9677

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03
Local storm report, Jun 15, 7:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
731 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Hail             2 N Hinton              35.52N 98.35W
06/15/2023  E1.50 inch       Caddo              OK   Public

&&

OUN
Local storm report, Jun 15, 7:34 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
734 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Tstm Wnd Dmg     6 S Wilson              34.07N 97.42W
06/15/2023                   Love               OK   Public

            Report from mPING: Trees uprooted or
            snapped; Roof blown off.

&&
Local storm report, Jun 15, 7:35 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
735 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Tstm Wnd Dmg     9 E Waurika             34.16N 97.84W
06/15/2023                   Jefferson          OK   Public

            Report from mPING: 3-inch tree limbs broken;
            Power poles broken.

&&
Special weather statement, Jun 15, 7:36 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
736 PM CDT Thu Jun 15 2023

OKZ036-160100-
Jackson OK-
736 PM CDT Thu Jun 15 2023

...Strong winds will impact portions of east central Jackson County
through 800 PM CDT...

At 736 PM CDT, Doppler radar was tracking the leading edge of winds
from a strong thunderstorm near Altus, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Altus, Humphreys, and Altus Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3465 9938 3465 9914 3454 9919 3454 9920
      3450 9921 3449 9922 3448 9922 3456 9938
TIME...MOT...LOC 0036Z 278DEG 29KT 3464 9931

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Roger Mills24 min
Jun 15, 7:06 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian54 min
Jun 15, 7:13 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa47 min
Jun 15, 7:14 PM CDTTornado WarningOUNBeckham, Roger Mills46 min
Jun 15, 7:20 PM CDTTornado WarningOUNBeckham, Custer, Roger Mills, Washita40 min
Jun 15, 7:20 PM CDTTornado WarningOUNLove, Marshall27 min
Jun 15, 7:23 PM CDTTornado WarningOUNCuster, Dewey, Ellis, Roger Mills37 min
Jun 15, 7:26 PM CDTSpecial Weather StatementOUNCanadian49 min
Jun 15, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Blaine, Custer, Dewey, Ellis, Greer and 6 more48 min
Jun 15, 7:29 PM CDTSpecial Weather StatementOUNJohnston46 min
Jun 15, 7:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma57 min
Jun 15, 7:36 PM CDTSpecial Weather StatementOUNJackson24 min
Jun 15, 7:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods47 min
Jun 15, 7:51 PM CDTSpecial Weather StatementOUNCaddo24 min
Jun 15, 7:53 PM CDTSevere Thunderstorm WarningOUNLove, Marshall52 min
Jun 15, 7:57 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman48 min
Jun 15, 7:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Grady46 min
Jun 15, 8:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more49 min
Jun 15, 8:12 PM CDTSevere Thunderstorm WarningOUNAtoka21 min
Jun 15, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Greer, Kiowa, Washita47 min
Jun 15, 8:15 PM CDTSpecial Weather StatementOUNOklahoma30 min
Jun 15, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major51 min
Jun 15, 8:25 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
Jun 15, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Jun 15, 8:34 PM CDTSevere Thunderstorm WarningOUNJefferson41 min
Jun 15, 8:40 PM CDTSpecial Weather StatementOUNBryan50 min
Jun 15, 8:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Kingfisher, Lincoln, Logan and 2 more40 min
Jun 15, 8:53 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Grady, Kingfisher and 3 more52 min
Jun 15, 9:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens45 min
Jun 15, 9:06 PM CDTSpecial Weather StatementOUNMcClain24 min
Jun 15, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Logan20 min
Jun 15, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie49 min
Jun 15, 9:13 PM CDTSpecial Weather StatementOUNKiowa32 min
Jun 15, 9:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Grady, Lincoln, Logan and 2 more40 min
Jun 15, 9:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa16 min
Jun 15, 9:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Kingfisher, Lincoln, Logan and 2 more49 min
Jun 15, 9:32 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray, Stephens43 min
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningOUNPontotoc, Pottawatomie, Seminole43 min
Jun 15, 9:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, Grady, Lincoln, Logan, McClain and 3 more50 min
Jun 15, 10:09 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love51 min
Jun 15, 10:13 PM CDTSpecial Weather StatementOUNNoble32 min
Jun 15, 10:17 PM CDTSpecial Weather StatementOUNGrady28 min
Jun 15, 10:22 PM CDTTornado WarningOUNJefferson, Love38 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningOUNComanche, Garvin, Grady, Stephens46 min
Jun 15, 10:36 PM CDTSpecial Weather StatementOUNHughes, Pontotoc24 min
Jun 15, 10:45 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole30 min
Jun 15, 10:49 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes26 min
Jun 15, 10:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLove24 min
Jun 15, 11:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLove, Marshall24 min
Jun 15, 11:07 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNStephens23 min
Jun 15, 11:17 PM CDTAreal Flood AdvisoryOUNLove3 hr
Jun 15, 11:28 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens47 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Marshall46 min
Jun 16, 12:42 AM CDTSevere Thunderstorm WarningOUNLove, Marshall48 min
Jun 16, 12:44 AM CDTSpecial Weather StatementOUNMarshall31 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.